# SDR IPXA2020081098808

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, UPPER CARGO BAY TEE ANGLE CRACKED AT END OF LONGERON 15L, BS 1341.   REMOVED AND INSTALLED A NEW ANGLE IAW SRM 51-35-01, AND 51-33-01. (MINOR)
